# SDR COMA0260055

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 11,469 hours, 11,569 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600230681
- Condition: Misaligned
- Location: Horiz Stab
- Part time: 11,469 hours, 11,569 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H AND L/H I/B HORIZONTAL STABILIZER BUSHINGS WERE FOUND TO BE MIGRATING.REMOVED AND REPLACED THE R/H AND L/H I/B STABILIZER BUSHINGS P/N 600-23068 I/A/W CRJ AMM 20-26-00-910-803 AND DWG #600-23068.
